# SDR SWIA202055775

- Difficulty date: December 1, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430344S
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB FLAP VANE LEADING EDGE IS CHAFED AT ALL 3 CONTACT POINTS   (C-CHECK) RO 2/1/2021   REMOVED CHAFED DAMAGED R/H FLAP VANE LEADING EDGE SKINS. LOCATED, DRILLED, INSTALLED,ALODINED,PRIMED, AND TOPCOATED 3 NEW SERVICEABLE R/H I/B FLAP VANE LEADING EDGE SKINS IAW CRJ-200 51-40-11, 51-21-11, 51-25-01,51-25-06, 51-42-10, 51-23-00, AND 51-42-13.
